# SDR 29GA2018060400001

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 37,192 hours, 41,793 cycles
- Engine: Ge CT79B
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Power Loss
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT PROPELLER RPM DROPPED TO 900 RPM AND RECOVERED TO 1380 RPM TWICE.  BOTH TIMES ON APPROACH WHILE MAKING POWER ADJUSTMENTS.  PERFORMED A VISUAL INSPECTION OF THE NR 1 ENGINE AND CONTROL CABLES, CLEANED ELECTRICAL CONNECTORS ON BLUE AND YELLOW HARNESSES,  PERFORMED RIGGING OF THE NR 1 ENGINE POWER CONTROL CABLES IAW AMM 76-10-00. POWER CONTROL TEST NORMAL.
